# SDR CA070910006

- Difficulty date: September 1, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Cessna 150L
- Aircraft time: 3,382 hours
- Engine: Cont O200A
- Propeller: Mcauly 1A101HCM
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 641917
- Condition: Stuck
- Location: Exhaust Valve
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMB OUT AFTER TAKEOFF, THE PILOT NOTICED MILD TO MODERATE ENGINE VIBRATION WITH A PARTIAL LOSS OF POWER. A RETURN TO THE AIRSTRIP WAS CARRIED OUT WITH A SUCCESSFUL LANDING. ON INVESTIGATION BY AN AME, THE PROBLEM WAS NOTICED AS AN EXHAUST VALVE STUCK OPEN ON THE NR 3 CYLINDER. THE CYLINDER WAS REMOVED AND WAS SENT TO AN ENGINE OVERHAUL SHOP FOR REPAIRS. THE CYLINDER IS STILL BEING REPAIRED AND WILL BE REINSTALLED UPON RETURN FROM THE SHOP. (TC NR 20070910006)
